# SDR DALA2018061103930

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 85,359 hours, 38,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION IN RIVET HOLE AT FRAME ANGLE BS 1681,  BELOW FLOOR LINE MOST, INBOARD HOLE, LEFT SIDE.  REPAIRED IAW ER/A 568537-14 AD, REV ORG. SECTION I. TEMP REPAIR.
